# SDR 05FDEA01150

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FLOOR SUPPORT FOUND VARIOUS PLACES CORROSION AT STA 1959 TO 2007 AND RBL 56 TO 59 AS MARKED.  REMOVED &  FOUND EXCEED LIMIT AS PER SRM 53-00-01 FIG. 4 VOL I. DISCREPANT FLOOR SUPPORT  AT STA 1887 TO 2007 RBL 56 REMOVED AS PER SRM 51-31-01 VOL II. NEW FLOOR  SUPPORT REWORKED FROM S3932107-7075T6511 AS PER DRAWING AGA 7496 . HOLES PICK-UP AS PER SRM 51-31-01 VOL II. NEW FLOOR SUPPORT REPROTECTED AS PER SRM 51-21-01 VOL II  AND PART MARK FX AGA 7496-502 AS PER GMM 7-0-1001. NEW FLOOR SUPPORT LOCATED AND INSTALLED AS PER SRM 51-31-01 VOL II. MAJOR REPAIR AS PER GMM 6-2-100.
